# SDR P5CA2015123100225

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,344 hours, 18,927 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LT FWD WINDOW.    FOUND WINDOW POWER INPUT TERMINAL LUG BOLT, ONE SIZE TOO BIG, CONNECTOR FOUND LOOSE AND ARCING.  REPLACED BOLT, OPS CHECK GOOD REF AMM 56-11-01 FOR TERMINAL INSTALLATION.
